MathSciNet Relay Station
MathSciNet bibliographic data
MR1860476 11K55 (11K50 37A45)
Dajani, Karma; Fieldsteel, Adam Equipartition of interval partitions and an application to number theory. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3453–3460 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement